# SDR DL757011766

- Difficulty date: November 5, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 54,852 hours, 30,249 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT NOSE BEAM SPAR WAS FOUND WITH SEVERAL DAMAGED FASTENER HOLES.  REPAIR PER ER/A 410486-14.
